Alert archive / Georgia / River Flood Warnings in 2022

River Flood Warning 36, NWS Atlanta, GA

February 4, 2022Murray County, Whitfield County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 4, 2022, 5:27 PM EST for Murray County, Whitfield County, Georgia. It took effect at Feb 4, 2022, 7:20 PM EST. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Feb 4, 2022, 5:27 PM EST (22:27 UTC)
In effect from
Feb 4, 2022, 7:20 PM EST
Expired
Feb 5, 2022, 6:33 PM EST
In force
23 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Murray County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 114 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Conasauga River at GA 286 near Eton (ETNG1). The gauge peaked at 12.52 ft at Feb 5, 2022, 6:00 AM EST.

actionminormoderate510152002/0402/0502/06
Action stage
10 ft
Minor stage
12 ft
Moderate stage
20 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02384500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

335 
WGUS42 KFFC 042227
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
527 PM EST Fri Feb 4 2022

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Conasauga River near Eton affecting Whitfield and Murray Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC213-313-051030-
/O.NEW.KFFC.FL.W.0036.220205T0020Z-220205T1450Z/
/ETNG1.1.ER.220205T0020Z.220205T0300Z.220205T0651Z.NO/
527 PM EST Fri Feb 4 2022

...FLOOD WARNING IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Conasauga River near Eton.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 12 feet, Minor flooding of woodlands, pasture and 
  fields begins along the river, upstream and downstream from the 
  gage on Georgia Highway 286 or Dawnville Road.

* ADDITIONAL DETAILS...
  - At 5:00 PM EST Friday the stage was 11.9 feet.
  - Forecast...The river is expected to rise above flood stage
    this evening to a crest of 12.1 feet late this evening. It
    will then fall below flood stage just after midnight tonight.
  - Flood stage is 12 feet.


&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480
      3472 8483


$$
5 follow-up statements
808 
WGUS82 KFFC 050138
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
838 PM EST Fri Feb 4 2022

...The Flood Warning continues for the following rivers in Georgia...

  Conasauga River near Eton affecting Whitfield and Murray Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC213-313-051345-
/O.CON.KFFC.FL.W.0036.000000T0000Z-220205T1450Z/
/ETNG1.1.ER.220204T2341Z.220205T0100Z.220205T0651Z.NO/
838 PM EST Fri Feb 4 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Conasauga River near Eton.

* WHEN...Until late Saturday morning.

* IMPACTS...At 12 feet, Minor flooding of woodlands, pasture and 
  fields begins along the river, upstream and downstream from the 
  gage on Georgia Highway 286 or Dawnville Road.

* ADDITIONAL DETAILS...
  - At 8:00 PM EST Friday the stage was 12.1 feet.
  - Forecast...The river is expected to fall below flood stage
    late tonight and continue falling to 10.5 feet Saturday
    afternoon.
  - Flood stage is 12 feet.


&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480
      3472 8483


$$
475 
WGUS82 KFFC 050730
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
230 AM EST Sat Feb 5 2022

...The Flood Warning continues for the following rivers in Georgia...

  Conasauga River near Eton affecting Whitfield and Murray Counties.

For the Conasauga River Basin...including Eton...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC213-313-051500-
/O.CON.KFFC.FL.W.0036.000000T0000Z-220205T1450Z/
/ETNG1.1.ER.220204T2341Z.220205T0700Z.220205T1138Z.NO/
230 AM EST Sat Feb 5 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Conasauga River near Eton.

* WHEN...Until late this morning.

* IMPACTS...At 12 feet, Minor flooding of woodlands...pasture and 
  fields begins along the river...upstream and downstream from the 
  gage on Georgia Highway 286 or Dawnville Road.

* ADDITIONAL DETAILS...
  - At 2:00 AM EST Saturday the stage was 12.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:00 AM EST Saturday was 12.4 feet.
  - Forecast...The river is expected to fall below flood stage
    this morning and continue falling to 10.6 feet late this
    afternoon.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480
      3472 8483


$$
593 
WGUS82 KFFC 051058
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
558 AM EST Sat Feb 5 2022

...The Flood Warning is extended for the following rivers in 
Georgia...

  Conasauga River near Eton affecting Whitfield and Murray Counties.

For the Conasauga River Basin...including Eton...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC213-313-052215-
/O.EXT.KFFC.FL.W.0036.000000T0000Z-220205T2215Z/
/ETNG1.1.ER.220204T2341Z.220205T1100Z.220205T1615Z.NO/
558 AM EST Sat Feb 5 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Conasauga River near Eton.

* WHEN...Until late this afternoon.

* IMPACTS...At 12 feet, Minor flooding of woodlands...pasture and 
  fields begins along the river...upstream and downstream from the 
  gage on Georgia Highway 286 or Dawnville Road.

* ADDITIONAL DETAILS...
  - At 5:00 AM EST Saturday the stage was 12.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:00 AM EST Saturday was 12.5 feet.
  - Forecast...The river is expected to rise to a crest of 12.5
    feet this morning. It will then fall below flood stage late
    this morning.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480
      3472 8483


$$
626 
WGUS82 KFFC 051540
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1040 AM EST Sat Feb 5 2022

...The Flood Warning is extended for the following rivers in 
Georgia...

  Conasauga River near Eton affecting Whitfield and Murray Counties.

For the Conasauga River Basin...including Eton, Crandall, Dalton, 
Keiths Mill near Dalton, Chatsworth, Tilton, Sloan Bridge near 
Dalton...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC213-313-060100-
/O.EXT.KFFC.FL.W.0036.000000T0000Z-220206T0051Z/
/ETNG1.1.ER.220204T2341Z.220205T1245Z.220205T1851Z.NO/
1040 AM EST Sat Feb 5 2022

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Conasauga River near Eton.

* WHEN...Until this evening.

* IMPACTS...At 12 feet, Minor flooding of woodlands...pasture and 
  fields begins along the river...upstream and downstream from the 
  gage on Georgia Highway 286 or Dawnville Road.

* ADDITIONAL DETAILS...
  - At 10:00 AM EST Saturday the stage was 12.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:00 AM EST Saturday was 12.5 feet.
  - Forecast...The river is expected to fall below flood stage
    this afternoon and continue falling to 10 feet just after
    midnight tonight.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480
      3472 8483


$$
326 
WGUS82 KFFC 052333
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
633 PM EST Sat Feb 5 2022

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Conasauga River near Eton affecting Whitfield and Murray Counties.

GAC213-313-060045-
/O.CAN.KFFC.FL.W.0036.000000T0000Z-220205T2333Z/
/ETNG1.1.ER.220204T2341Z.220205T1245Z.220205T1856Z.NO/
633 PM EST Sat Feb 5 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Conasauga River near Eton.

* ADDITIONAL DETAILS...
  - At 5:00 PM EST Saturday the stage was 11.3 feet.
  - Forecast...The river is expected to fall to 10 feet just
    after midnight tonight.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480
      3472 8483


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 4, 2:10 PM EST, 3 hours 17 minutes earlier.

Area forecast discussion, Feb 4, 2:10 PM EST, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
210 PM EST Fri Feb 4 2022

...Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Saturday Night/...

Showers continue to linger behind the cold front as it slides off to
the southeast overnight. Precipitation will diminish along a
northwest to southeast axis across the forecast area as the front
progresses. Convective parameters through the day have remained
unimpressive, so thunderstorms are not expected to be much of a
threat. However, locally heavy rainfall may be possible at times.
QPF less 0.25" is possible south of I-85. The general consensus
among HI-RES models is that the precipitation should move out of the
extreme southeastern portion of the forecast area by 10Z Saturday. W
to NW winds from 10-12kts gusting to 20-22kts are possible through
tomorrow morning, but should diminish throughout the day Saturday.
Dry (minimum RH % values in the upper 20s and 30s) and cold air
behind the front filters into northwest Georgia overnight tonight
and advances southeastward Saturday. Temperatures overnight and
tomorrow morning drop into the 20s to upper 30s across much of north
and central Georgia. Breezy conditions coupled with clearing skies
overnight will bring wind chills down into the teens primarily along
and north of I-85 tomorrow morning. High temperatures tomorrow will
range from the 40s to low 50s under mostly clear skies with winds
become easterly by the end of the short term forecast period.

KAL

.LONG TERM /Sunday through Friday/...

As the extended period begins on Sunday morning, much of the
Southeastern CONUS will be underneath nearly zonal flow aloft. While
some weak disturbances will be traversing the upper level flow, a
dry airmass lingering over the region, along with strong surface
high pressure, will serve to inhibit rain chances over the majority
of the area on Sunday. Speaking of the surface high, the center of
the high will be moving eastward towards the mid-Atlantic coast to
start the period, which could serve to develop a weak wedge over
northeast Georgia on Sunday. Moreover, the frontal boundary
currently moving through central Georgia will remain stalled across
near the Florida peninsula. As upper disturbances move over the
stalled front, the development of a surface low pressure system is
possible along the frontal boundary and just east of the Florida
peninsula. The latest GFS/ECMWF solutions are trending towards
better agreement on this low forming near the northeast Florida
coast late Sunday night, then intensifying as it moves along the
Carolina coast on Monday and into the western Atlantic ocean on
Tuesday.

Low temperatures on Sunday morning are expected to start between 3-5
degrees below climatological averages, ranging from the mid 20s in
far north Georgia to the low 30s in east-central Georgia. Highs will
increase into the upper 40s and low 50s across the majority of the
area. As the aforementioned surface low develops, cloud cover is
expected to increase in central and east Georgia during the
afternoon and evening on Sunday. Some scattered precipitation is
then possible on the back side of the low on Sunday night and into
Monday as it moves northeastward. Precipitation chances look to be
highest across the southeastern portion of the forecast area, but
remain limited to low-end chance PoPs, with slight chance PoPs to
the immediate north and west. As precip chances spread northward
early Monday morning, there is an unlikely, but non-zero chance that
it could overlap with near-freezing temperatures in northeast
Georgia. This could lend itself to the possibility of a light
rain/snow mix for a couple of hours early Monday morning. In the off-
chance this occurs, no accumulation of frozen precipitation is
currently expected.

The axis of another longwave upper level trough will swing through
the area on Tuesday. At this time, cloudy conditions over the
forecast area on Monday will begin to clear out and precipitation
will move away to the east. While it is possible that a couple of
more waves could develop along the lingering front, a a reinforcing
shot of cooler and drier air behind the trough should limit rain
chances once again and confine them to the far southeast corner of
the forecast area. As surface high pressure and an upper level ridge
set up over the region late Tuesday into Wednesday, the stalled
front will retreat further south and east from Georgia, and
temperatures will gradually warm under the influence of these
features.

King

&&

.AVIATION...
18Z Update...
IFR cigs will begin to improve to MVFR across metro
ATL sites and CSG by 21-23Z. AHN and MCN remain under MVFR cigs
with TEMPO -SHRA for AHN from 18-20Z and MCN/CSG from 20-23Z with
IFR cigs possible with showers behind the front pushing southeast.
VFR conditions return by 08-12Z for all sites with AHN VFR
conditions returning earlier by 00-02Z. WNW to NW winds from
10-12kts gusts of 20-22kts. Winds diminish early tomorrow
afternoon.

//ATL Confidence...18Z Update...
MEDIUM confidence on rain chances.
HIGH confidence on all other elements.

KAL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          30  47  28  49 /  10   0   0   0
Atlanta         28  43  29  49 /   5   0   0   0
Blairsville     22  40  23  46 /   5   0   0   0
Cartersville    26  43  28  50 /   5   0   0   0
Columbus        31  49  31  55 /  10   0   0   0
Gainesville     29  45  28  47 /   5   0   0   0
Macon           33  50  29  55 /  20   0   0   5
Rome            25  44  25  52 /   5   0   0   0
Peachtree City  29  45  28  51 /  10   0   0   0
Vidalia         40  52  35  54 /  60   0   5  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KAL
LONG TERM....King
AVIATION...KAL
Hazardous weather outlook, Feb 4, 2:55 PM EST, 2 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
255 PM EST Fri Feb 4 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-052000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
255 PM EST Fri Feb 4 2022

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Several rivers continue to respond to the recent heavy rainfall,
so river flooding remains a concern across portions of north and
central Georgia.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Feb 4, 11:33 AM EST, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1133 AM EST FRI FEB 04 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      4 WSW DURAND            32.90N  84.83W
02/04/2022                   MERIWETHER         GA   EMERGENCY MNGR

            THE BRIDGE ON WALLACE ROAD BETWEEN ROBERT WILLIAMS ROAD
            AND CHIPLEY HIGHWAY WAS FLOODED AND CLOSED.

&&

EVENT NUMBER FFC2200235

RWILLIS
Local storm report, Feb 4, 11:37 AM EST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1137 AM EST FRI FEB 04 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      1 NW HAMILTON           32.77N  84.89W
02/04/2022                   HARRIS             GA   EMERGENCY MNGR

            MOBLEY ROAD WAS WASHED OUT AT LITTLE BRANCH.

&&

EVENT NUMBER FFC2200236

RWILLIS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 7:14 PM ESTSpecial Weather StatementFFCHaralson, Polk46 min
Feb 3, 7:17 PM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup58 min
Feb 3, 7:42 PM ESTSpecial Weather StatementFFCCarroll18 min
Feb 3, 8:11 PM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Spalding, Talbot, Upson49 min
Feb 3, 8:36 PM ESTSpecial Weather StatementFFCClayton, Cobb, DeKalb, Douglas, Fulton39 min
Feb 3, 8:50 PM ESTSpecial Weather StatementFFCButts, Lamar, Monroe, Upson25 min
Feb 3, 9:28 PM ESTSpecial Weather StatementFFCLamar, Monroe, Talbot, Upson32 min
Feb 3, 9:37 PM ESTSpecial Weather StatementFFCCobb, DeKalb, Fulton, Gwinnett53 min
Feb 3, 10:30 PM ESTSpecial Weather StatementFFCMuscogee60 min
Feb 3, 10:31 PM ESTSpecial Weather StatementFFCMuscogee59 min
Feb 3, 10:32 PM ESTRiver Flood WarningFFCForsyth, Fulton42 hr
Feb 3, 11:13 PM ESTRiver Flood WarningFFCForsyth16 hr
Feb 3, 11:37 PM ESTRiver Flood WarningFFCDawson, Forsyth21 hr
Feb 3, 11:43 PM ESTRiver Flood WarningFFCWhitfield52 hr
Feb 4, 12:09 AM ESTSpecial Weather StatementFFCHarris51 min
Feb 4, 12:47 AM ESTSpecial Weather StatementFFCMeriwether28 min
Feb 4, 12:53 AM ESTFlash Flood WarningFFCHarris, Meriwether, Muscogee, Talbot, Troup, Upson6 hr
Feb 4, 1:20 AM ESTSpecial Weather StatementFFCPike25 min
Feb 4, 1:38 AM ESTSpecial Weather StatementFFCClayton, DeKalb, Gwinnett52 min
Feb 4, 2:40 AM ESTRiver Flood WarningFFCDeKalb82 min
Feb 4, 2:47 AM ESTRiver Flood WarningFFCGwinnett3 hr
Feb 4, 3:06 AM ESTRiver Flood WarningFFCGwinnett7 hr
Feb 4, 3:14 AM ESTRiver Flood WarningFFCGilmer6 hr
Feb 4, 3:25 AM ESTSpecial Weather StatementFFCStewart35 min
Feb 4, 3:50 AM ESTSpecial Weather StatementFFCWebster25 min
Feb 4, 3:54 AM ESTSpecial Weather StatementFFCBibb, Crawford36 min
Feb 4, 4:03 AM ESTSpecial Weather StatementFFCMacon, Schley, Taylor27 min
Feb 4, 4:33 AM ESTRiver Flood WarningFFCChattahoochee, Muscogee29 hr
Feb 4, 4:50 AM ESTRiver Flood WarningFFCGwinnett, Walton7 hr
Feb 4, 5:06 AM ESTRiver Flood WarningFFCCherokee28 hr
Feb 4, 5:56 AM ESTRiver Flood WarningFFCLamar, Spalding3 hr
Feb 4, 6:42 AM ESTRiver Flood WarningFFCDeKalb, Rockdale5 hr
Feb 4, 7:24 AM ESTRiver Flood WarningFFCDawson7 hr
Feb 4, 8:25 AM ESTRiver Flood WarningFFCFayette, Spalding18 hr
Feb 4, 8:28 AM ESTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson37 hr
Feb 4, 8:34 AM ESTRiver Flood WarningFFCNewton, Rockdale22 hr
Feb 4, 8:44 AM ESTRiver Flood WarningFFCClarke, Greene, Oconee58 hr
Feb 4, 9:07 AM ESTRiver Flood WarningFFCGordon, Murray, Whitfield48 hr
Feb 4, 9:54 AM ESTRiver Flood WarningFFCGordon3 days
Feb 4, 11:21 AM ESTRiver Flood WarningFFCCherokee16 hr
Feb 4, 11:38 AM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 4, 1:06 PM ESTRiver Flood WarningFFCJones7 hr
Feb 4, 1:55 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs55 hr

Nearby

River Flood Warnings in Georgia, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.